# SDR P5CA0401279

- Difficulty date: November 17, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 63,692 hours, 14,246 cycles
- Engine: Pwa JT9D70A
- Engine time: 41,825 hours, 9,205 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: No Indication
- Location: Nr 3 Eng Epr
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE HAS NO EPR INDICATION WHEN ACCELERATING.  TRANSFERRED TO DMI 33386 PER MEL 77-04-1.
